# SDR AMTA200600429

- Difficulty date: July 12, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLOOR PATH EGRESS LIGHT WILL NOT TEST AT THE END OF (B) ZONE.  REPAIRED BROKEN PIN AND REPLACED FUSE F1 AT BATTERY PACK M732, M733, M734, M735 AND SEVERAL LAMPS IAW AMM.  EGRESS LIGHTS TEST NORMAL AMM.  (K)
